Publication
Title
A queueing model for a two-stage stochastic manufacturing system with overlapping operations
Author
Language
English
Source (journal)
International journal of flexible manufacturing systems. - Dordrecht, 1988 - 2007
Publication
Dordrecht : 2005
ISSN
0920-6299
Volume/pages
17:3(2005), p. 175-199
ISI
000238710600001
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 05.05.2017
To cite this reference